<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 12, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1975 Vol. 12, No. 1, 1—42
A generalization of Tychonoff product therem
Sehie Park
Bull. Korean Math. Soc. 1975 Vol. 12, No. 1, 1—3
An application of proper maps on topological groups
J. Michael Bossert and Kwang-Chul Ha
Bull. Korean Math. Soc. 1975 Vol. 12, No. 1, 5—6
On the four square theorem
Junghwan Oh and Jeayoung Han
Bull. Korean Math. Soc. 1975 Vol. 12, No. 1, 7—11
A generalization of stratifiable spaces
Youngso Ko
Bull. Korean Math. Soc. 1975 Vol. 12, No. 1, 13—16
A billiard table problem in $E^n$
H. S. Hahn
Bull. Korean Math. Soc. 1975 Vol. 12, No. 1, 17—21
The maximal subgroups in $L(H)$
Sa-Ge Lee
Bull. Korean Math. Soc. 1975 Vol. 12, No. 1, 23—24
코보듸즘에 관하여
이기안
Bull. Korean Math. Soc. 1975 Vol. 12, No. 1, 25—42

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd